Alejandro José Rodríguez Luis

Catedrático de Universidad
ajrluis@us.es
Área de conocimiento: Matemática Aplicada
Departamento: Matemática Aplicada II
Grupo: INVESTIGACION EN SISTEMAS DINAMICOS EN INGENIERIA (TIC-130)
Instituto de Inv.: IMUS
Tipo Año Título Fuente
Artículo2021 Asymptotic expansions for a degenerate canard explosion PHYSICA D-NONLINEAR PHENOMENA
Artículo2021 High-order approximation of heteroclinic bifurcations in truncated 2D-normal forms for the generic cases of hopf-zero and nonresonant double hopf singularities SIAM JOURNAL ON APPLIED DYNAMICAL SYSTEMS
Artículo2020 Analytical approximation of cuspidal loops using a nonlinear time transformation method APPLIED MATHEMATICS AND COMPUTATION
Artículo2020 Analytical approximation of the canard explosion in a van der Pol system with the nonlinear time transformation method PHYSICA D-NONLINEAR PHENOMENA
Artículo2020 Asymptotic expansions for a family of non-generic canards using parametric representation Applied Mathematics Letters
Artículo2020 Computation of all the coefficients for the global connections in the Z2-symmetric Takens-Bogdanov normal forms COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION
Artículo2020 High-Order Analysis of Canard Explosion in the Brusselator Equations INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS
Artículo2020 High-Order Analysis of Global Bifurcations in a Codimension-Three Takens-Bogdanov Singularity in Reversible Systems INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS
Artículo2020 High-order study of the canard explosion in an aircraft ground dynamics model NONLINEAR DYNAMICS
Artículo2019 A nonlinear time transformation method to compute all the coefficients for the homoclinic bifurcation in the quadratic Takens-Bogdanov normal form NONLINEAR DYNAMICS
Artículo2019 Revisiting the analysis of a codimension-three Takens-Bogdanov bifurcation in planar reversible systems NONLINEAR DYNAMICS
Artículo2019 Study of a dynamical system with a strange attractor and invariant tori PHYSICS LETTERS A
Artículo2019 Study of a simple 3D quadratic system with homoclinic flip bifurcations of inward twist case C-in COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION
Capítulo2018 A Review on Some Bifurcations in the Lorenz System Understanding Complex Systems
Artículo2018 Comments on "Shilnikov chaos and Hopf bifurcation in three-dimensional differential system" OPTIK
Artículo2018 Homoclinic-doubling and homoclinic-gluing bifurcations in the Takens-Bogdanov normal form with D-4 symmetry CHAOS
Artículo2017 Comentarios sobre “Puntos de equilibrio asintóticamente estables en nuevos sistemas caóticos” Nova Scientia
Artículo2016 Comment on "Study on the reliable computation time of the numerical model using the sliding temporal correlation method" THEORETICAL AND APPLIED CLIMATOLOGY
Artículo2016 Resonances of periodic orbits in the Lorenz system NONLINEAR DYNAMICS
Artículo2016 Superluminal periodic orbits in the Lorenz system COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION
Capítulo2016 Takens-Bogdanov bifurcations and resonances of periodic orbits in the Lorenz system No Lineal 2016, International Conference on Nonlinear Mathematics and Physics 7-10, 2016: Book of abstracts
Artículo2016 Takens-Bogdanov bifurcations of equilibria and periodic orbits in the Lorenz system COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION
Artículo2015 An exact homoclinic orbit and its connection with the Rossler system PHYSICS LETTERS A
Artículo2015 Analysis of the T-point-Hopf bifurcation in the Lorenz system COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION
Editorial2015 Comments on "Invariant algebraic surfaces of the generalized Lorenz system" ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK
Artículo2015 Study of the Hopf bifurcation in the Lorenz, Chen and Lu systems NONLINEAR DYNAMICS
Artículo2014 Centers on center manifolds in the Lorenz, Chen and Lu systems COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION
Editorial2014 Comment on "A constructive proof on the existence of globally exponentially attractive set and positive invariant set of general Lorenz family", P. Yu, XX Liao, SL Xie, YL Fu [Commun Nonlinear Sci Numer Simulat 14 (2009) 2886-2896] COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION
Artículo2014 Comment on "Existence of heteroclinic and homoclinic orbits in two different chaotic dynamical systems" [Appl. Math. Comput. 218 (2012) 11859-11870] APPLIED MATHEMATICS AND COMPUTATION
Artículo2014 Comments on "The Chen system revisited" Dynamics of Continuous, Discrete and Impulsive Systems Series B: Applications & Algorithms
Artículo2014 Comments on 'Global dynamics of the generalized Lorenz systems having invariant algebraic surfaces' PHYSICA D-NONLINEAR PHENOMENA
Editorial2014 Comments on "Dynamics of the general Lorenz family" by Y. Liu and W. Pang NONLINEAR DYNAMICS
Artículo2014 On Darboux polynomials and rational first integrals of the generalized Lorenz system BULLETIN DES SCIENCES MATHEMATIQUES
Editorial2013 Chaotic motions of a two-dimensional airfoil with cubic nonlinearity in supersonic flow AEROSPACE SCIENCE AND TECHNOLOGY
Artículo2013 Chen's attractor exists if Lorenz repulsor exists: The Chen system is a special case of the Lorenz system CHAOS
Editorial2013 Comment on 'Estimating the ultimate bound and positively invariant set for a synchronous motor and its application in chaos synchronization' [Chaos, Solitons and Fractals 44 (2011) 137-144] CHAOS SOLITONS & FRACTALS
Artículo2013 Comment on Silnikov-type orbits of Lorenz-family systems' [Physica A 375 (2007) 438-446] PHYSICA A-STATISTICAL MECHANICS AND ITS APPLICATIONS
Editorial2013 Comments on "Non-existence of Shilnikov chaos in continuous-time systems" APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION
Artículo2013 On Shil'nikov Analysis of Homoclinic and Heteroclinic Orbits of the T System JOURNAL OF COMPUTATIONAL AND NONLINEAR DYNAMICS
Artículo2013 The Lu system is a particular case of the Lorenz system PHYSICS LETTERS A
Artículo2012 Analysis of a Belyakov homoclinic connection with Z(2)-symmetry NONLINEAR DYNAMICS
Artículo2012 Comment on 'Stability and chaos of a damped satellite partially filled with liquid' [Acta Astronautica 65 (2009) 1628-1638] ACTA ASTRONAUTICA
Editorial2012 Comment on "Existence of heteroclinic orbits of the Shil'nikov type in a 3D quadratic autonomous chaotic system" [J. Math. Anal. Appl. 315 (2006) 106-119] JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
Editorial2012 Comment on "Heteroclinic orbits in Chen circuit with time delay" [Commun. Nonlinear Sci. Numer. Simulat. 15 (2010) 3058-3066] COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION
Nota2012 Comments on " Analysis and application of a novel three-dimensional energy-saving and emission-reduction dynamic evolution system" [Energy 40 (2012) 291-299] ENERGY
Artículo2012 HOMOCLINIC INTERACTIONS NEAR A TRIPLE-ZERO DEGENERACY IN CHUA'S EQUATION INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS
Editorial2012 Rebuttal of "Existence of attractor and control of a 3D differential system" by Z. Wang NONLINEAR DYNAMICS
Editorial2011 Comment on "Sil'nikov chaos of the Liu system" [Chaos 18, 013113 (2008)] CHAOS
Artículo2011 HOPF BIFURCATIONS AND THEIR DEGENERACIES IN CHUA'S EQUATION INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS
Artículo2011 Structure of saddle-node and cusp bifurcations of periodic orbits near a non-transversal T-point NONLINEAR DYNAMICS
Artículo2010 ANALYSIS OF THE T-POINT-HOPF BIFURCATION WITH Z(2)- SYMMETRY. APPLICATION TO CHUA'S EQUATION INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS
Artículo2008 Analysis of the T-point-Hopf bifurcation PHYSICA D-NONLINEAR PHENOMENA
Capítulo2007 Numerical bifurcation analysis of electronic circuits Numerical Continuation Methods for Dynamical Systems: Path following and boundary value problems
Artículo2007 Resonances of periodic orbits in Rossler system in presence of a triple-zero bifurcation INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS
Artículo2006 Open-to-closed curves of saddle-node bifurcations of periodic orbits near a nontransversal T-point in Chua's equation INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS
Artículo2005 A bifurcation analysis of a simple electronic circuit COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION
Artículo2005 Homoclinic connections near a Belyakov point in Chua's equation INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS
Artículo2005 Multiparametric bifurcations in an enzyme-catalyzed reaction model INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS
Artículo2004 Bi-spiraling homoclinic curves around a T-point in Chua's equation INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS
Artículo2003 A model for the analysis of the dynamical consequences of a nontransversal intersection of the two-dimensional manifolds involved in a T-point PHYSICS LETTERS A
Artículo2003 Closed curves of global bifurcations in Chua's equation: A mechanism for their formation INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS
Artículo2003 Some results on Chua's equation near a triple-zero linear degeneracy INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS
Artículo2002 A note on the triple-zero linear degeneracy: normal forms, dynamical and bifurcation behaviors of an unfolding INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS
Artículo2002 An analytical and numerical study of a modified van der Pol oscillator JOURNAL OF SOUND AND VIBRATION
Artículo2002 Nontransversal curves of T-points: a source of closed curves of global bifurcations PHYSICS LETTERS A
Artículo2002 Oscillation-sliding in a modified van der Pol-Duffing electronic oscillator JOURNAL OF SOUND AND VIBRATION
Artículo2002 T-points in a Z(2)-symmetric electronic oscillator. (I) Analysis NONLINEAR DYNAMICS
Artículo2001 Takens-Bogdanov bifurcations of periodic orbits and Arnold's tongues in a three-dimensional electronic model INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS
Artículo2000 A tame degenerate Hopf-pitchfork bifurcation in a modified van der Pol-Duffing oscillator NONLINEAR DYNAMICS
Artículo2000 Analytical prediction of the two first period-doublings in a three-dimensional system INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS
Artículo2000 Asymptotics of homoclinic bifurcation in a three-dimensional system NONLINEAR DYNAMICS
Artículo2000 Numerical continuation of homoclinic orbits to non-hyperbolic equilibria in planar systems NONLINEAR DYNAMICS
Artículo2000 On the Hopf-pitchfork bifurcation in the Chua's equation INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS
Artículo1999 A three-parameter study of a degenerate case of the Hopf-pitchfork bifurcation NONLINEARITY
Artículo1999 Analytical and numerical study of a four-parameter family of mechanical oscillators MECHANICS RESEARCH COMMUNICATIONS
Artículo1999 Evolution of Arnold's tongues in a Z(2)-symmetric electronic circuit IEICE Transactions on Fundamentals of Electronics, Communications and Computer Sciences
Artículo1999 Examples of non-degenerate and degenerate cuspidal loops in planar systems DYNAMICS AND STABILITY OF SYSTEMS
Artículo1999 First-order approximation for Canard periodic orbits in a vanderPol electronic oscillator Applied Mathematics Letters
Artículo1999 Hypernormal form calculation for triple-zero degeneracies Bulletin of the Belgian Mathematical Society Simon Stevin
Artículo1999 Numerical continuation of degenerate homoclinic orbits in planar systems IMA JOURNAL OF NUMERICAL ANALYSIS
Artículo1999 On a codimension-three unfolding of the interaction of degenerate Hopf and pitchfork bifurcations INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS
Artículo1999 On the Takens-Bogdanov bifurcation in the Chua's equation IEICE TRANSACTIONS ON FUNDAMENTALS OF ELECTRONICS COMMUNICATIONS AND COMPUTER SCIENCES
Artículo1999 Second period-doubling in a three-dimensional system MECHANICS RESEARCH COMMUNICATIONS
Artículo1999 The non-transverse Shil'nikov-Hopf bifurcation: uncoupling of homoclinic orbits and homoclinic tangencies PHYSICA D-NONLINEAR PHENOMENA
Artículo1998 Analysis of Hopf and Takens-Bogdanov bifurcations in a modified van der Pol-Duffing oscillator NONLINEAR DYNAMICS
Ponencia1998 Bifurcaciones globales de codimensión dos en un oscilador de Van der Pol - Duffing tridimensional XV Congreso de ecuaciones diferenciales y aplicaciones, V Congreso de Matemática Aplicada : Vigo, 23-26 septiembre 1997
Ponencia1998 Estimación de la "explosión canard" en un oscilador de Van der Pol XV Congreso de ecuaciones diferenciales y aplicaciones, V Congreso de Matemática Aplicada : Vigo, 23-26 septiembre 1997
Artículo1998 Study of a degenerate Bogdanov-Takens bifurcation in a family of mechanical oscillators MECHANICS RESEARCH COMMUNICATIONS
Artículo1997 Isolas, cusps and global bifurcations in an electronic oscillator DYNAMICS AND STABILITY OF SYSTEMS
Artículo1993 A CASE-STUDY FOR HOMOCLINIC CHAOS IN AN AUTONOMOUS ELECTRONIC-CIRCUIT - A TRIP FROM TAKENS-BOGDANOV TO HOPF-SILNIKOV PHYSICA D-NONLINEAR PHENOMENA
Artículo1991 Bifurcaciones de Hopf degeneradas en un oscilador electrónico XV Jornadas Luso-Espanholas de Matemática : Universidade de Évora, 3 a 7 de Septembro de 1990
Ponencia1991 On a codimension 3 bifurcation arising in an autonomous electronic circuit BIFURCATION AND CHAOS : ANALYSIS, ALGORITHMS, APPLICATIONS
Artículo1991 Un método de continuación para el estudio de bifurcaciones de órbitas periódicas XV Jornadas Luso-Espanholas de Matemática : Universidade de Évora, 3 a 7 de Septembro de 1990
Ponencia1990 A method for homoclinic and heteroclinic continuation in 2 and 3 dimensions CONTINUATION AND BIFURCATIONS : NUMERICAL TECHNIQUES AND APPLICATIONS
Ponencia1989 Un método de continuación de órbitas homoclinas en sistemas autónomos planos biparamétricos XIV jornadas hispano-Lusas de matemáticas
Artículo1986 STATIONARY INSTABILITIES IN A DIELECTRIC LIQUID LAYER SUBJECTED TO AN ARBITRARY UNIPOLAR INJECTION AND AN ADVERSE THERMAL-GRADIENT JOURNAL OF PHYSICS D-APPLIED PHYSICS

Proyectos de Investigación

Fecha de inicio Fecha de fin Rol Denominación Agencia financiadora
01/01/2011 31/12/2014 Investigador/a Comportamientos Globales en Sistemas Autónomos Tridimensionales (MTM2010-20907-C02-01) Ministerio de Ciencia e Innovación (Nacional)
01/01/2019 31/12/2021 Investigador/a Comportamiento No Lineal y Bifurcaciones en Sistemas Dinámicos: Aplicaciones (PGC2018-096265-B-I00) Ministerio de Ciencia, Innovación y Universidades (Nacional)
13/01/2009 13/01/2012 Investigador/a Sistemas Dinámicos: Complejidad y Bifurcaciones (P08-FQM-03770) Junta de Andalucía - Consejería de Innovación, Ciencia y Empresas (Autonómico)
01/01/2018 31/12/2021 Investigador/a Singularidades en sistemas dinámicos: el papel de la regularidad (MTM2017-87915-C2-1-P) Ministerio de Economía y Competitividad (Nacional)
01/03/2006 28/02/2009 Investigador/a Complejidad dinámica y bifurcaciones en sistemas de evolución temporal (EXC/2005/FQM-872) Junta de Andalucía (Plan Andaluz de Investigación) (Autonómico)
01/01/2015 31/12/2018 Investigador/a Comportamientos de bifurcación en sistemas dinámicos diferenciables y no diferenciables (MTM2014-56272-C2-1-P) Ministerio de Economía y Competitividad (Nacional)
28/12/2001 27/12/2004 Investigador/a Comportamiento dinámico cerca de singularidades degeneradas: formas normales y bifurcaciones globales (BFM2001-2608) Ministerio de Ciencia y Tecnología (Nacional)
30/01/2014 16/02/2019 Investigador/a Formas Normales, Complejidad y Bifurcaciones de Sistemas Dinámicos (P12-FQM-1658) Consejería de Economía, Innovación y Ciencia (Autonómico)

Ayudas

Fecha de inicio Fecha de fin Rol Denominación Agencia financiadora
03/06/2004 03/03/2005 Investigador/a Workshop on Analysis and continuation of Bifurcations (BFM2002-12570-E) Ministerio de Educación y Ciencia (Nacional)